Tried To Go Off Lexapro And Can't - Going Back On

2 Replies Updated



Conversation Starter

kittyeyes13 Says:


I was diagnosed with MS in 2008 and have panic and anxiety disorder. I was put on lexapro in 2009 and have been on it for six years and it has so helped with my anxiety and panic, I do still get anxiety if I over do it, but I am able to brush it off easily. I would say it helps OK with depression, and due to weight gain, which I'm sure my MS does not help with that it kinda makes it worse but bearable cause I do well wanting to go out and do things. Well, I decided to wean off under my doctor's supervision in April just to see what would happen and he put me on a very long and safe taper. When I got down to just taking 5mg every other day, the panic attacks and depression started to creep back on. I decided I can't handle this on top of my MS so again, under my doctor's ok, I went ahead and bumped back up to 10mg for about a week and just last night I took the full 20. Ok, my anxiety is just stupid right now! I didn't sleep a wink last night tossed and turned and had horrible intrusive thoughts all night. I also take klonopin for my anxiety and I kept taking halves of that or break the half cause I don't want to take a whole lot, but my anxiety is still staying strong. I tried to sleep a little but woke up it seemed every half hour with anxiety. I'm kinda freaking out cause I'm having those old horrible feelings back again. I'm hoping it's just the lexapro working back into my body. I know it takes a few weeks for it to start working, but I never really stopped completely and am scared that I'm having this much anxiety and feeling this terrible after going back up again. My doctor is not in today and I have an appoint with him on Tuesday, but just scared and wondering of anyone else has had this experience and the horrible anxiety come back up on you after tapering then going back on.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

That is a normal side effect, whenever your dosage is raised, or you restart a medication. These medications are very well known to cause anxiety, trouble sleep and lucid dreaming, as listed by the FDA.

It will take awhile for things to balance back out and for you to start feeling normal, again.

If it gets too severe, you should consult your doctor.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Kittyeyes13 Says:
via mobile

OK it's been almost 2months of me being back on 20mg of lexapro after a failed taper and I am still having anxiety, no appetite, and loose watery stools. Is this normal to still be having symptoms this long?? My doctor has been less than sympathetic to my symptoms and told me just to keep on the 20mgs. So is it time for a new doc and possible new AD or should I keep pushing through this Hell? Is it going to ever get better?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

procedure for stopping eliquis and going back to aspirin
Anyone know how to safely get off eliquis and back on just aspirin? ## Hi cynthia, Depending on how long you've been... 174 replies
going to get back on suboxone
i am on 75 mg. fentynal patches. due to having surgery. surgery went well. now ready to go back to sub. i really like th... 3 replies
can going off prednisone cause shortness of breath during physical activity such as housework
Was on prednisone off and on since October I apparently Got a bad lung infection have since stopped smoking and tapered ... 1 reply
going off wellbutrin and on viibryd
I am going off Wellbutrin and have started Viibryd I have terrible lethargy. I feel like I am carrying around 15 pounds ... 1 reply
am I going to get sick and when can I start taking my percoc
yea i ve been taking 3quarters of 8mg /2mg strip day for six weeks and just stop it yesterday am going toget sick.?and w... 1 reply
Oxycontin 80mg op are going back to oc
switching back to original form ## Would you care to elaborate? What is your source? ## Yes, we would like more details ... 250 replies
light blue round small pill scored on back side and rubbed off on the front maybe a g and some other numbers can anyone help find what it is?
trying to find out what kind pill this is light blue rubbed of kinda cant tell # looks like a g on top and other # and s... 5 replies
Being Dismissed Due To husband of 32 years stealing my medicine even with proff, now I have NO doctor and going to go through with drawals
I live in Fairfield Township Ohio. I was dismissed because my husband of 32 year's stole my pain medication. I press... 9 replies
Tried Lexapro after 7 year hiatus and it's awful
I took 10mg of Lexapro about 7 years ago for a few months and it worked great. I was able to get off it for 7 years and ... 1 reply
Going off xarelto for button turp surgery
My husband is scheduled to have a Button TURP surgery. The Urologist would like him to be off Xarelto for at least 5days... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 September 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA